ScholarSpace will be brought offline for upgrades on Wednesday December 9th at 11AM HST. Service will be disrupted for approximately 2 hours. Please direct any questions to

Show simple item record

Item Description Yamaguti, Satyu en_US 2009-01-13T21:57:39Z 2009-01-13T21:57:39Z 1965-01 en_US
dc.identifier.citation Yamaguti S. 1965. New monogenetic trematodes from Hawaiian fishes, I. Pac Sci 19(1): 55-95. en_US
dc.identifier.issn 0030-8870 en_US
dc.language.iso en-US en_US
dc.publisher University of Hawai'i Press en_US
dc.title New Monogenetic Trematodes from Hawaiian Fishes, I en_US
dc.type Article en_US
dc.type.dcmi Text en_US

Item File(s)

Files Size Format View
vol19n1-55-95.pdf 21.67Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record


Advanced Search


My Account